# SDR SWIA202162847

- Difficulty date: October 4, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT RAIL AT APPROX. FS.830-FS.980 HAS MULTIPLE SPOTS OF CORROSION (MARKED)   (C-CHECK RO 11-24-21)   FOUND TO BE OUT OF LIMITS REF. CRJ-700 SRM 53-51-49-101-001-A01. REMOVED AND REPLACED SEAT TRACK FROM FS830 TO FS980, RBL9 REF. CRJ-700 AMM 53-00-49-000-801-A03 AND CRJ-700 AMM 53-00-49-400-801-A03.
